# SDR WX0A2024052232049

- Difficulty date: May 18, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N204NV
- Make and model: Airbus A320-214
- Aircraft serial: 5166
- Aircraft time: 26,773 hours, 16,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 835572
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRC 7000-0008: IN PASSENGER CABIN, EPSU 12WL FAILED CHECK OF THE MANUAL OPERATION FROM THE TWO CONTROL PANELS AND OF ALL THE CABIN LIGHTS AND SIGNS ILLUMINATED BY BATTERIES IAW AMM 33-51-00-710-004-A / IN PASSENGER CABIN, BATERRY PACK OF EPSU 12WL REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-400-002-A."
